# SDR UALA2013052803712

- Difficulty date: May 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 63,453 hours, 24,026 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 31 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DEPLOYED 31DEF.   STOWED MASKS AT 31DEF IAW MT 35-003 AMM.  INSPECTED BOX AND LATCH ALL OPS CHECKED GOOD.  ACCOMPLISHED MANUAL MASK DROP TEST IAW MM 35-23-00-710-001-A. TESTED,  OPS NORMAL. NO DEFECTS NOTED.
